# SDR LR7A2015121200731

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: LS3768917075T6
- Condition: Corroded
- Location: Bs 597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK, WHIILE PERFORMING OTHER MAINTENANCE, FOUND LT BS 597 BEAM BRACE WITH GAPS AND CORRODED, AT WL 200 - 240.  REPAIRED IAW SMP 583, SRM 51-60 & 51-70.
